Facebook Pixel
EmpowHER Guest

Pregnancy/the pill

By Anonymous August 5, 2011 - 5:41am
Rate This

I'm on levlen Ed and I have missed three pills in a row on the last week of the packet, I was just wondering what I should do? I have also just experienced some light breakthrough bleeding.

Add a Comment3 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

Since you are due for your breakthrough bleeding anyway, it's a toss up whether this is it, or it's withdrawal from missing the Pill.

Either way, make sure you start your fresh pack on time and as a precaution, use a backup method for a week after starting your new pack.


August 5, 2011 - 6:34am
EmpowHER Guest
Anonymous (reply to Susan Cody)

So I shouldn't be pregnant?

August 5, 2011 - 7:28am
HERWriter Guide (reply to Anonymous)

Hi again!

We cannot give you a definite answer, only to tell you that your risk is very low.


August 5, 2011 - 12:38pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.